# SDR PCAA0406215

- Difficulty date: June 2, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 34,288 hours, 38,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Failsafe
- Part number: 83231031103
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 3806 LGA TO BURLINGTON EXPERIENCED A PROBLEM WITH THE LEFT MAIN GEAR DOOR FAILING TO RETRACT.  THE AIRCRAFT RETURNED TO LGA AND LANDED WITHOUT INCIDENT.  AIRCRAFT FERRIED TO MIDDLETOWN FOR MAINTENANCE.  IT WAS DISCOVERED THAT THE ATTACH POINT FOR THE PRE MOD GEAR DOOR ACTUATOR HAD BACKED OUT DUE TO THE FAILSAFE RETAINING TAB BEING BROKEN OFF, WHICH ALLOWED THE ACTUATOR PIVOT PIN TO MISALIGN AND PREVENT PROPER UPLOCK.  FAILSAFE WAS REPLACED AND THE GEAR OPERATIONAL CHECKED.  ALL CHECKS GOOD AIRCRAFT RETURNED TO SERVICE.
